# SDR AALA20040324

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY ESCAPE PATH LIGHT MARKER AT FORWARD GALLEY WALL EXIT INOPERATIVE.  RECONNECTED THE CONNECTOR FOR THE EMERGENCY ESCAPE PATH LIGHT AT THE FORWARD GALLEY WALL EXIT MARKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
